# SDR AALA2000246

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELT FRAME CRACKED AT FASTENER AT STRINGER 14R STATION 800.  REPAIRED CRACKED ANGLE AT BELT FRAME LOCATION PER 51-40-4 FIGURE NR 1 SHEET 5.  (M)
